# SDR 2007UALA03991

- Difficulty date: September 29, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 48,107 hours, 16,800 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Nr 2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STATUS MSG R ENG FIRE LOOP 2.
